MathSciNet Relay Station
MathSciNet bibliographic data
MR427707 (55 #738) 33A65
Rusev, Petar K. Hermite functions of second kind. Serdica 2 (1976), no. 2, 177–190.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement